# SDR USAA2012121700015

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 59,114 hours, 21,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Migrated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 1L DOOR MOUNTED ESCAPE SYSTEM GIRT BAR ENGAGEMENT LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARMED, ENGAGED POSITION AT ENTRY DOOR.  MAINTENANCE SECURED MIGRATING BUSHING IN GIRT BAR ARMING LINK ASSEMBLY.
